MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ANCHOR PEG GLENOID 44MM; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ANCHOR PEG GLENOID 44MM; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113641025
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: global advantage stem 10 mm, 113710000; global advantage hum hd 44x18, 112844010.
 
Event or Problem Description
Revision global advantage, the surgeon; (b)(6).Primary implant date 2008.Global advantage in situ, glenoid component loose - as per surgeon.Stem well fixed - as per surgeon.Loose due to length of time in situ - as per surgeon.Patient had a previous shoulder injury in 1993.Glenoid removed in one piece.Multiple specimens taken, images uploaded to unity.Patient (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Photographs were included for review.Depuy synthes considers the investigation closed.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ANCHOR PEG GLENOID 44MM
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7832810
Report Number1818910-2018-68155
Device Sequence Number1263598
Product Code KWS
UDI-Device Identifier10603295006961
UDI-Public10603295006961
Combination Product (Y/N)N
PMA/510(K) Number
K981487
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113641025
Device Lot NumberB77HP1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR